On uniform distribution and the density of sets of lattice points
Compositio Mathematica, Tome 16 (1964) , pp. 184-185.
@article{CM_1964__16__184_0,
     author = {Volkmann, Bodo},
     title = {On uniform distribution and the density of sets of lattice points},
     journal = {Compositio Mathematica},
     pages = {184--185},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0128.27304},
     mrnumber = {169818},
     language = {en},
     url = {www.numdam.org/item/CM_1964__16__184_0/}
}
Volkmann, Bodo. On uniform distribution and the density of sets of lattice points. Compositio Mathematica, Tome 16 (1964) , pp. 184-185. http://www.numdam.org/item/CM_1964__16__184_0/

M. Kneser [1] Abschätzung der asymptotischen Dichte von Summenmengen, Math. Z. vol. 58 (1953), pp. 459-484. | MR 56632 | Zbl 0051.28104

A.M. Macbeath [2] On measures of sum sets. II. The sum theorem for the torus, Proc. Cambr. Phil. Soc. vol. 49 (1953), pp. 40-43. | MR 56670 | Zbl 0052.26301

B. Volkmann [3] On uniform distribution and the density of sum sets, Proc. Amer. Math. Soc. vol. 8 (1957), pp. 130-136. | MR 90618 | Zbl 0078.04004